# SDR SCNA01011

- Difficulty date: January 28, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: OPMN
- Make and model: Boeing 727225
- Aircraft serial: 21578
- Aircraft time: 52,816 hours, 34,778 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: H1010261
- Part serial: 0851
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NUMBER FOUR KRUEGER FLAP DID NOT RETRACT ON DEPARTURE, CREW FOLLOWED COM PROCEDURES AND RETURNED TO POINT OF ORIGIN.  REMOVED AND REPLACED NUMBER FOUR KRUEGER FLAP POSITION SWITCH WITH A SERVICEABLE ONE.  OPERATIONAL CHECKS GOOD.
